# SDR UPS03841613

- Difficulty date: November 13, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  CORROSION FOUND IN RT W/W OB WEB STA 3 JUST BEHIND FLAP BUSS DRUM.  5643403-4 PANEL AND -6 DBLR FOUND CORRODED OUT OF LIMITS; CUTOUT CORR ARE A OF -4 PANEL AND -6 DBLR;FAB -4 PANEL AND -6 DBLR;HEAT TREAT;LOC, DRILL  2EA REPAIR DBLRS AND 2 EA RPR FILLERS;ALODINED AND PRIMED;INSTALLED DBL RS, FILLERS, AND 2 EA STIFFNERS;ALL IAW DC8 SRM 53-2-0, 51-1-24, 51-1-8,  51-1-20D, AND TR 53-166.
